MathSciNet Relay Station
MathSciNet bibliographic data
MR1346667 (96g:28010) 28A75
Joyce, H.; Preiss, D. On the existence of subsets of finite positive packing measure. Mathematika 42 (1995), no. 1, 15–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement